# SDR 97ZZZX1371

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33224
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0928
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 20430156
- Condition: Broken
- Location: Nlg Drag Link
- Part time: 3,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WHICH CONNECTS THE FORWARD AND AFT NOSE LANDING GEAR DRAG LINKS WAS FOUND LOOSE.  FURTHER INSPECTION SHOWED BOLT HAD BROKEN THROUGH THE CENTER OF LUBRICATION PORT WHICH IS A HOLE DRILLED INTO THE DIAMETER OF THE BOLT WHICH MEETS A HOLE DRILLED IN THE AXIS OF THE BOLT.  NLG FAILURE WAS IMMINENT.
